50,000 copies/ml or CD4 <2OO or 350 depending upon who you ask), then I do indeed...">
Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

AIDS-Related CancersAIDS-Related Cancers
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


kaposi sarcoma- I'm so scared!
Dec 8, 2002

i tested positive in 1998. and have not yet started treatment although my doc has discussed this with me several times over the years. my viral load has been high but stable and CD4 stable. I recently had a biopsy when I discovered 3 lumps on my leg and torso. My doc says although biopsy was inconclusive. He suggested that its was probably early stages of KS. I'm very worried about this as I'm so scared i wont be able to adhere or forget to take my meds. I'm not open about my status and worry about friend finding out. also can you tell me if these lumps will dissapear when i start treatment and are they likely to come back.im so desperately worried and cant sleep for the stress im under at the moment id be very grateful for any advice you can give me . thank you. tagsie

Response from Dr. Dezube

You say your viral load is "high". If you qualify for treatment under the current guidelines (roughly viral load >50,000 copies/ml or CD4 <2OO or 350 depending upon who you ask), then I do indeed hope that you can muster the spiritual resources to accept treatment. It's very difficult shouldering the burden alone which I imagine you are. Often friends and family turn out to be quite supportive, but this is obviously not always the case. If your lesions are indeed Kaposi's sarcoma, then they should improve with treatment.


Previous
inverted nipple; is this breast cancer?
Next
Renal failure and gential warts; are they related?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement